MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294601510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Numbness (2415); Arteriosclerosis/ Atherosclerosis (4437); Restenosis (4576)
Date of Event 10/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that restenosis occurred, requiring intervention.On (b)(6) 2023, the subject underwent treatment with this eluvia drug eluting stent as a part of a clinical trial.The target lesion #001 was in the left mid superficial femoral artery (sfa) and left distal sfa, with 5.2 mm proximal reference vessel diameter and 5.2 mm distal reference vessel diameter with 20 mm lesion length with 100% stenosis.Treatment of the target lesion was performed by placement of 7 mm x 150 mm eluvia drug eluting stent and dilation using 6 mm x 150 mm ranger drug coated balloon, study devices.Following treatment was performed by placement of 6 mm x 150 mm eluvia drug eluting stent and 6 mm x 60 mm non-boston scientific drug eluting stent.Post procedure, the final residual stenosis was noted to be 0%.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2024, the subject visited the hospital for follow up and underwent bilateral lower extremity arterial doppler ultrasound which revealed: left lower extremity (target limb) new probable in-stent restenosis throughout the sfa stent, with multifocal stenoses leading to a patent popliteal artery and three-vessel runoff to the foot with dampened monophasic waveforms throughout.The subject did not have any significant symptoms; therefore, treatment was deferred at that time.On (b)(6) 2024, the subject visited the hospital for follow up with complaints of having left lower extremity claudication symptoms consistent with rutherford category 1 claudication.The subject reported experiencing worsening left lower extremity claudication and numbness which resolved with rest.The subject was recommended to undergo left lower extremity angiogram with possible intervention on a later date.On (b)(6) 2024, the subject visited the hospital for planned peripheral angiography with possible intervention.On the same day, left lower extremity angiography revealed 50 to 75% stenosis in the proximal sfa and greater than 95% in-stent restenosis of the left sfa and proximal popliteal artery stent with a three-vessel run-off to the foot.On the same day, the in-stent restenosis noted from the left mid sfa and left distal sfa and left proximal popliteal artery were treated by atherectomy device followed by drug coated balloon angioplasty using 6mm x150mm drug coated balloon.The 50-75% stenosis in the left proximal sfa was treated by drug coated balloon angioplasty using 6mm x 60mm balloon.Final angiography demonstrated excellent flow through patent native and stented left femoropopliteal segment leading to a three-vessel runoff to the foot.On the same day, the subject was discharged from the hospital in stable condition.
 
Additional Manufacturer Narrative
A2: patient age: 76 years old (at the time of enrollment).
 
Additional Manufacturer Narrative
A2: patient age: 76 years old (at the time of enrollment).
 
Event or Problem Description
It was reported that restenosis occurred, requiring intervention.On (b)(6) 2023, the subject underwent treatment with this eluvia drug eluting stent as a part of a clinical trial.The target lesion #001 was in the left mid superficial femoral artery (sfa) and left distal sfa, with 5.2 mm proximal reference vessel diameter and 5.2 mm distal reference vessel diameter with 20 mm lesion length with 100% stenosis.Treatment of the target lesion was performed by placement of 7 mm x 150 mm eluvia drug eluting stent and dilation using 6 mm x 150 mm ranger drug coated balloon, study devices.Following treatment was performed by placement of 6 mm x 150 mm eluvia drug eluting stent and 6 mm x 60 mm non-boston scientific drug eluting stent.Post procedure, the final residual stenosis was noted to be 0%.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2024, the subject visited the hospital for follow up and underwent bilateral lower extremity arterial doppler ultrasound which revealed: left lower extremity (target limb) new probable in-stent restenosis throughout the sfa stent, with multifocal stenoses leading to a patent popliteal artery and three-vessel runoff to the foot with dampened monophasic waveforms throughout.The subject did not have any significant symptoms; therefore, treatment was deferred at that time.On (b)(6) 2024, the subject visited the hospital for follow up with complaints of having left lower extremity claudication symptoms consistent with rutherford category 1 claudication.The subject reported experiencing worsening left lower extremity claudication and numbness which resolved with rest.The subject was recommended to undergo left lower extremity angiogram with possible intervention on a later date.On (b)(6) 2024, the subject visited the hospital for planned peripheral angiography with possible intervention.On the same day, left lower extremity angiography revealed 50 to 75% stenosis in the proximal sfa and greater than 95% in-stent restenosis of the left sfa and proximal popliteal artery stent with a three-vessel run-off to the foot.On the same day, the in-stent restenosis noted from the left mid sfa and left distal sfa and left proximal popliteal artery were treated by atherectomy device followed by drug coated balloon angioplasty using 6mm x150mm drug coated balloon.The 50-75% stenosis in the left proximal sfa was treated by drug coated balloon angioplasty using 6mm x 60mm balloon.Final angiography demonstrated excellent flow through patent native and stented left femoropopliteal segment leading to a three-vessel runoff to the foot.On the same day, the subject was discharged from the hospital in stable condition.It was further reported that the target lesion #001 was in the left proximal sfa, left mid sfa, and left distal sfa.On (b)(6) 2024, in-stent restenosis was also noted in the left proximal sfa.The previously reported treatment by drug coated balloon angioplasty was done by using 6mm x 60mm and 6mm x 150 mm drug coated balloons.On the same day, the event was considered to be resolved.
 
Additional Manufacturer Narrative
A2: patient age: 76 years old (at the time of enrollment).
 
Event or Problem Description
It was reported that restenosis occurred, requiring intervention.On (b)(6) 2023, the subject underwent treatment with this eluvia drug eluting stent as a part of a clinical trial.The target lesion #001 was in the left mid superficial femoral artery (sfa) and left distal sfa, with 5.2 mm proximal reference vessel diameter and 5.2 mm distal reference vessel diameter with 20 mm lesion length with 100% stenosis.Treatment of the target lesion was performed by placement of 7 mm x 150 mm eluvia drug eluting stent and dilation using 6 mm x 150 mm ranger drug coated balloon, study devices.Following treatment was performed by placement of 6 mm x 150 mm eluvia drug eluting stent and 6 mm x 60 mm non-boston scientific drug eluting stent.Post procedure, the final residual stenosis was noted to be 0%.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2024, the subject visited the hospital for follow up and underwent bilateral lower extremity arterial doppler ultrasound which revealed: left lower extremity (target limb) new probable in-stent restenosis throughout the sfa stent, with multifocal stenoses leading to a patent popliteal artery and three-vessel runoff to the foot with dampened monophasic waveforms throughout.The subject did not have any significant symptoms; therefore, treatment was deferred at that time.On (b)(6) 2024, the subject visited the hospital for follow up with complaints of having left lower extremity claudication symptoms consistent with rutherford category 1 claudication.The subject reported experiencing worsening left lower extremity claudication and numbness which resolved with rest.The subject was recommended to undergo left lower extremity angiogram with possible intervention on a later date.On (b)(6) 2024, the subject visited the hospital for planned peripheral angiography with possible intervention.On the same day, left lower extremity angiography revealed 50 to 75% stenosis in the proximal sfa and greater than 95% in-stent restenosis of the left sfa and proximal popliteal artery stent with a three-vessel run-off to the foot.On the same day, the in-stent restenosis noted from the left mid sfa and left distal sfa and left proximal popliteal artery were treated by atherectomy device followed by drug coated balloon angioplasty using 6mm x150mm drug coated balloon.The 50-75% stenosis in the left proximal sfa was treated by drug coated balloon angioplasty using 6mm x 60mm balloon.Final angiography demonstrated excellent flow through patent native and stented left femoropopliteal segment leading to a three-vessel runoff to the foot.On the same day, the subject was discharged from the hospital in stable condition.It was further reported that the target lesion #001 was in the left proximal sfa, left mid sfa, and left distal sfa.On (b)(6) 2024, in-stent restenosis was also noted in the left proximal sfa.The previously reported treatment by drug coated balloon angioplasty was done by using 6mm x 60mm and 6mm x 150 mm drug coated balloons.On the same day, the event was considered to be resolved.It was further reported that the adverse events were not related to the study devices.It was confirmed that the left sfa was treated with eluvia 7 mm x 150 mm.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22100994
Report Number2124215-2025-32429
Device Sequence Number7357094
Product Code NIU
UDI-Device Identifier08714729876625
UDI-Public(01)08714729876625(17)241006(10)30459919
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/06/2024
Device Model NumberH74939294601510
Device Catalogue NumberH74939294601510
Device Lot Number0030459919
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer06/02/2025
06/05/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date06/05/2025
06/23/2025
Date Device Manufactured10/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite